Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
red_emerald

Effects of amoxicillin

Recommended Posts

Hey, so I was prescribed amoxicillin today for my throat and I was just wondering what kind of effects I should expect from it on my face. I've been really fortuntate lately in that my skin has been looking better (BP/vitamins/LOTS of water) and I'm afraid the antibiotics will break me out. I know I don't really have much of a choice in taking them or not, just trying to prepare myself here. Will amoxicillin have a negative effect (whether it be when I first start them or stop them) or am I being paranoid?

THANK YOU!

Share this post


Link to post
Share on other sites

No...antibiotics do not break you out...they have no properties to break you out....they point on point wipe out bacteria in your body...nothing more...nothing less.

I took amoxicillian for my strep throat...and yes it did clear my face up...then again i was taking 1.5 grams of Amox and 200mg of Doxycycline...

Antibiotics won't make you break out..it's fine.

Share this post


Link to post
Share on other sites

if anything it will make your skin clearer, though i was on amoxicillan for acne and it didn't really help.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×